# SDR 200612122

- Difficulty date: December 5, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 4,984 hours, 3,259 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7514 MCI TO ORD - DURING APPROACH PHASE AT 210 KTS THE CREW REQUESTED FLAPS 1, 10 SECONDS LATER RECEIVED A SLAT FAIL EICAS MESSAGE.  COMPLETED QRH PROCEDURE, DECLARED AN EMERGENCY, AND ACCOMPLISHED A 0 FLAP LANDING WITHOUT INCIDENT.  MX FOUND L2 INBD AND L1 RT SIDE ACTUATORS TRIPPED.  MX RESET THE ACTUATORS, LUBED ALL POINTS.  OPS OK.
